Artigos (9) Publicacións nas que participase algún/ha investigador/a


  1. Existence of a solution for a singular differential equation with nonlinear functional boundary conditions

    Glasgow Mathematical Journal, Vol. 49, Núm. 2, pp. 213-224

  2. Infinitesimal lifting and Jacobi criterion for smoothness on formal schemes

    Communications in Algebra, Vol. 35, Núm. 4, pp. 1341-1367

  3. Initial value problems for singular and nonsmooth second order differential inclusions

    Mathematische Nachrichten, Vol. 280, Núm. 12, pp. 1335-1343

  4. On the equivalence of the two existing extensions of the leximax criterion to the infinite case

    Mathematical social sciences, Vol. 54, Núm. 3, pp. 238-243

  5. Positivity and lower and upper solutions for fourth order boundary value problems

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 67, Núm. 5, pp. 1599-1612

  6. Private information: Similarity as compatibility

    Economic Theory, Vol. 30, Núm. 3, pp. 395-407

  7. Sharp conditions for the existence of solutions of second-order autonomous differential equations

    Mediterranean Journal of Mathematics, Vol. 4, Núm. 2, pp. 191-214

  8. Weak galois and weak cocleft coextensions

    Algebra Colloquium, Vol. 14, Núm. 2, pp. 229-244

  9. Yetter-Drinfeld modules and projections of weak Hopf algebras

    Journal of Algebra, Vol. 315, Núm. 1, pp. 396-418